ResearcherID Thomson Reuters  

McVinish, Ross S
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-6791-2013
URL: http://www.researcherid.com/rid/A-6791-2013
Subject: Statistics & Probability
ORCID: http://orcid.org/0000-0002-5168-7012
My Institutions (more details)
Primary Institution:
Sub-org/Dept: School of Mathematics and Physics
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A metapopulation model with Markovian landscape dynamics
 Author(s): McVinish, R.; Pollett, P. K.; Chan, Y. S.
 Source: Theoretical Population Biology Volume: 112 Pages: 80-96 Published: DEC 2016
 Times Cited: 1
 DOI: 10.1016/j.tpb.2016.08.005
added
15-May-17
2.  Title: Does moving up a food chain increase aggregation in parasites?
 Author(s): Lester, R. J. G.; McVinish, R.
 Source: Journal of the Royal Society Interface Volume: 13 Issue: 118 Published: MAY 1 2016
 Times Cited: 3
 DOI: 10.1098/rsif.2016.0102
added
15-May-17
3.  Title: Limiting the spread of disease through altered migration patterns
 Author(s): McVinish, R.; Pollett, P. K.; Shausan, A.
 Source: Journal of Theoretical Biology Volume: 393 Pages: 60-66 Published: MAR 21 2016
 Times Cited: 0
 DOI: 10.1016/j.jtbi.2015.12.019
added
15-May-17
4.  Title: Connecting deterministic and stochastic metapopulation models
 Author(s): Barbour, A. D.; McVinish, R.; Pollett, P. K.
 Source: Journal of Mathematical Biology Volume: 71 Issue: 6-7 Pages: 1481-1504 Published: DEC 2015
 Times Cited: 1
 DOI: 10.1007/s00285-015-0865-4
added
02-Feb-16
5.  Title: A model for a spatially structured metapopulation accounting for within patch dynamics
 Author(s): Smith, Andrew G.; McVinish, Ross; Pollett, Philip K.
 Source: Mathematical Biosciences Volume: 247 Pages: 69-79 Published: JAN 2014
 Times Cited: 3
 DOI: 10.1016/j.mbs.2013.11.001
added
21-Oct-14
6.  Title: THE LIMITING BEHAVIOUR OF HANSKI'S INCIDENCE FUNCTION METAPOPULATION MODEL
 Author(s): Mcvinish, R.; Pollett, P. K.
 Source: Journal of Applied Probability Volume: 51 Issue: 2 Pages: 297-316 Published: JUN 2014
 Times Cited: 1
added
21-Oct-14
7.  Title: Interaction between habitat quality and an Allee-like effect in metapopulations
 Author(s): McVinish, R.; Pollett, P. K.
 Source: Ecological Modelling Volume: 249 Pages: 84-89 Published: 2013
 Times Cited: 3
 DOI: 10.1016/j.ecolmodel.2012.07.001
added
07-May-13
8.  Title: Recentered Importance Sampling With Applications to Bayesian Model Validation
 Author(s): McVinish, Ross; Mengersen, Kerrie; Nur, Darfiana; et al.
 Source: Journal of Computational and Graphical Statistics Volume: 22 Issue: 1 Pages: 215-228 Published: MAR 2013
 Times Cited: 0
 DOI: 10.1080/10618600.2012.681239
added
04-Aug-13
9.  Title: The deterministic limit of a stochastic logistic model with individual variation
 Author(s): McVinish, R.; Pollett, P. K.
 Source: Mathematical Biosciences Volume: 241 Issue: 1 Pages: 109-114 Published: 2013
 Times Cited: 3
 DOI: 10.1016/j.mbs.2012.10.001
added
07-May-13
10.  Title: The limiting behaviour of a stochastic patch occupancy model
 Author(s): McVinish, R.; Pollett, P. K.
 Source: Journal of Mathematical Biology Volume: 67 Issue: 3 Pages: 693-716 Published: SEP 2013
 Times Cited: 5
 DOI: 10.1007/s00285-012-0568-z
added
10-Sep-13
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: